Immune-related adverse events (irAEs) with TECENTRIQ1
irAEs occurring with TECENTRIQ include: immune-related pneumonitis, immune-related hepatitis, immune-related colitis, immune-related endocrinopathies (hypothyroidism, hyperthyroidism, adrenal insufficiency, hypophysitis and type 1 diabetes mellitus), immune-related meningoencephalitis, immune-related neuropathies (myasthenic syndrome/myasthenia gravis or Guillain-Barré syndrome), immune-related pancreatitis, immune-related myocarditis, immune-related nephritis, immune-related myositis.1
- Early identification and timely intervention can help to reduce the severity and duration of irAEs.1
- Most irAEs were reversible with interruptions of TECENTRIQ and initiation of corticosteroids and/or supportive care.1
For suspected irAEs – general management guidelines as per Summary of Product Characteristics:
- Evaluate to confirm aetiology or exclude other causes.
- Based on the severity, TECENTRIQ should be withheld and corticosteroids administered.
- Upon improvement to Grade ≤1, corticosteroid treatment should be tapered over ≥1 month.
- If irAEs cannot be controlled with systemic corticosteroid use, administration of other systemic immunosuppressants may be considered.
- Permanently discontinue for any Grade 3 irAE that recurs and for any Grade 4 irAEs, except for endocrinopathies that are controlled with replacement hormones.
- For detailed guidance on how to manage each irAE, please refer to the Summary of Product Characteristics and/or the Risk Management Plans.
1. TECENTRIQ Summary of Product Characteristics.
irAE: immune-related adverse events
Date of preparation: October 2019